Acne popping up where transdermal was used?

  1. New Member
    xjsynx's Avatar
    Join Date
    Apr 2006
    Posts
    97
    Rep Power
    179
    Level
    67
    Lv. Percent
    75.82%
    Achievements Activity ProActivity Authority

    Acne popping up where transdermal was used?


    So, I have been off of 1-T for going on 6 weeks, but the areas where I applied the cream, it appears I am now prone to acne. And not regular pimples, but ones that feel they are deep down and get quite aggravating.

    Prior to 1-T, I would seldom receive acne on my chest, but since, I keep breaking out, and really bad on my upper back/shoulders (only where I was able to apply the cream).

    Have there been any other reports of users becoming more prone to breakouts post-1-T administration?

  2. Diamond Member
    Trauma1's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Feb 2006
    Age
    35
    Posts
    15,424
    Rep Power
    57342
    Level
    72
    Lv. Percent
    77.68%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by xjsynx View Post
    So, I have been off of 1-T for going on 6 weeks, but the areas where I applied the cream, it appears I am now prone to acne. And not regular pimples, but ones that feel they are deep down and get quite aggravating.

    Prior to 1-T, I would seldom receive acne on my chest, but since, I keep breaking out, and really bad on my upper back/shoulders (only where I was able to apply the cream).

    Have there been any other reports of users becoming more prone to breakouts post-1-T administration?
    Are you taking anything supplement-wise as of current, XJ? Did you ever have prior acne issues as a teenager and receive treatment?

    During the PCT period, hormonal imbalances can spike the incidence of acne development. I haven't heard of any guys complain about this post-cycle, but a few have noted the acne development while on-cycle.

    Evolutionary Muse - Inspire to Evolve
    Legendary

  3. New Member
    xjsynx's Avatar
    Join Date
    Apr 2006
    Posts
    97
    Rep Power
    179
    Level
    67
    Lv. Percent
    75.82%
    Achievements Activity ProActivity Authority

    Quote Originally Posted by Trauma1 View Post
    Are you taking anything supplement-wise as of current, XJ? Did you ever have prior acne issues as a teenager and receive treatment?

    During the PCT period, hormonal imbalances can spike the incidence of acne development. I haven't heard of any guys complain about this post-cycle, but a few have noted the acne development while on-cycle.
    Nope, everything is clean, and more than anything I should have clear skin during this time period.

    No issues as a teenager, nor issues prior to cycle, and as I mentioned, these pimples are only popping out wear I applied the cream. Mainly chest, where I hardly to never broke out, and upper back.

    In addendum, I never experience these type of break outs with any other cycles or natty test boosters...

    This is why I suspect the cream as the culprit?
    •   
       

  4. Diamond Member
    Trauma1's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Feb 2006
    Age
    35
    Posts
    15,424
    Rep Power
    57342
    Level
    72
    Lv. Percent
    77.68%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by xjsynx View Post
    Nope, everything is clean, and more than anything I should have clear skin during this time period.

    No issues as a teenager, nor issues prior to cycle, and as I mentioned, these pimples are only popping out wear I applied the cream. Mainly chest, where I hardly to never broke out, and upper back.

    In addendum, I never experience these type of break outs with any other cycles or natty test boosters...

    This is why I suspect the cream as the culprit?
    Hmm....If it was the cream though you really shouldn't continue to have this issue with cessation of use. Acne is prominently secondary to genetic factors, hormonal changes, the presence of excessive amounts of acne causing bacteria called "propionibacteria acnes", or follicular blockage.

    Did you run anything in addition to the 1-T? Do you shave those areas on a regular basis?

    If hormonal influence isn't the culprit, you may have some type of localized sensitivity/inflammatory response going on for reasons i'm not 100% certain. It's tough to discern at this point.

    If it continues, i'd encourage you to follow up with dermatology for a professional opinion. A quick run of minocycline may eradicate this issue for good.

    Evolutionary Muse - Inspire to Evolve
    Legendary

Similar Forum Threads

  1. shoulder popping
    By allday54 in forum Training Forum
    Replies: 5
    Last Post: 12-19-2009, 01:46 PM
  2. Problems with acne...what AAS/PH not give acne?
    By DaveMcNaul in forum Anabolics
    Replies: 24
    Last Post: 06-03-2009, 10:27 PM
  3. a kick ass zit popping!!!!
    By gotripped in forum General Chat
    Replies: 0
    Last Post: 11-18-2007, 04:08 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in